If you need an accessible version of this item please contact JSTOR User Support

Uncertainty in Science and Statistics

Clifford H. Wagner
The Two-Year College Mathematics Journal
Vol. 14, No. 4 (Sep., 1983), pp. 360-363
DOI: 10.2307/3027294
Stable URL: http://www.jstor.org/stable/3027294
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Uncertainty in Science and Statistics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363